On complete chaotic maps with tent-map-like structures. (English) Zbl 1064.37029

Summary: A unimodal map \(f : [0, 1]\to [0, 1]\) is said to be complete chaotic if it is both ergodic and chaotic in a probabilistic sense so as to preserve an absolutely continuous invariant measure. Sufficient conditions are provided to construct complete chaotic maps with the tent-map-like structures, that is, \(f(x) = 1 - |1 - 2g(x)|\), where \(g\) is a one-to-one onto map defined on \([0, 1]\). The simplicity and analytical characteristics of such chaotic maps simplify the calculations of various statistical properties of chaotic dynamics.


37E05 Dynamical systems involving maps of the interval
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
37C40 Smooth ergodic theory, invariant measures for smooth dynamical systems
Full Text: DOI


[1] Lasota, A.; Mackey, M.C., Probabilistic properties of deterministic systems, (1985), Cambridge University Press Cambridge · Zbl 0606.58002
[2] Boyarsky, A.; Góra, P., Laws of chaos: invariant measures and dynamical systems in one dimension, (1994), Addison-Wesley Reading, MA
[3] Csordás, G.; Gyögyi, A.; Szépfalusy, P.; Tél, T., Statistical properties of chaos demonstrated in a class of one-dimensional maps, Chaos, 3, 31-49, (1993) · Zbl 1055.37535
[4] Ershov, S.H.; Malinetskii, G.G., The solution of the inverse problem for the Frobenius-Perron equation, USSR comput. maths math. phys., 28, 136-141, (1988) · Zbl 0694.39001
[5] Grossmann, S.; Thomae, S., Invariant distributions and stationary correlation functions of one-dimensional discrete process, Z. naturforschung, 32, 1353-1363, (1977)
[6] Gyögyi, G.; Szépfalusy, P., Fully developed chaotic 1-d maps, Z. phys. B—condens. matter, 55, 179-186, (1984)
[7] Pingel, D.; Schmelcher, P.; Diakonos, F.K., Theory and examples of the inverse Frobenius-Perron problem for complete chaotic maps, Chaos, 9, 357-366, (1999) · Zbl 0982.37024
[8] Diakonos, F.K.; Pingel, D.; Schmelcher, P., A stochastic approach to the construction of one-dimensional chaotic maps with prescribed statistical properties, Phys. lett. A, 264, 162-170, (1999) · Zbl 0944.37020
[9] Shinji, K., The inverse problem of flobenius-Perron equations in 1D difference systems, Prog. theor. phys., 86, 991-1002, (1991)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.